# SDR QXEA2012082700958

- Difficulty date: August 28, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 644-664
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBD SEAT TRACK HAS CORROSION FROM FR 644-664.  BLENDED CORROSION IAW RD 8/4-53-884.  BLENDS FOUND BEYOND LIMITS IAW RD.  REMOVED SEAT TRACK IAW 51-42-05-02-01.  MATCH DRILLED NEW SEAT TRACK IAW SRM 51-42-07-02-01.  INSTALLED SEAT TRACK IAW SRM 51-42-05-02-01 AND 51-40-15-02-01.
